MAUDE Adverse Event Report: FLOWONIX MEDICAL, INC PROMETRA PATIENT THERAPY CONTROLLER; INFUSION PUMP PROGRAMMER

FLOWONIX MEDICAL, INC PROMETRA PATIENT THERAPY CONTROLLER; INFUSION PUMP PROGRAMMER
Model Number 12860
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Codes Vomiting (2144); Patient Problem/Medical Problem (2688)
Date of Event 09/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
A health care professional reported that the patient was vomiting and experiencing "typical withdrawal symptoms".On the patient's way to the hospital, patient attempted to deliver a bolus due to the symptoms she was experiencing using the patient therapy controller but received an error code.Patient was advised to call their pain management facility to troubleshoot the issue.Patient was subsequently admitted to the hospital.A company representative was sent to the hospital to inquire the pump.During initial inquiry of the pump with a programmer, the programmer displayed error codes.Troubleshooting was performed and successfully cleared the error codes displayed on the programmer and ptc.After troubleshooting, patient successfully delivered a bolus without issue.
 
Additional Manufacturer Narrative
It was originally reported that the patient was hospitalized due to the reported withdrawal symptoms.Additional information was later received and it was determined that the patient was never hospitalized due to the reported issue.(b)(4).
 
Event or Problem Description
A health care professional reported that the patient was not admitted to the hospital.The patient had only visited the emergency room and was later released.No additional issues were reported.

Brand Name
PROMETRA PATIENT THERAPY CONTROLLER
Common Device Name
INFUSION PUMP PROGRAMMER
Manufacturer (Section D)
FLOWONIX MEDICAL, INC
500 international drive
suite 200
mount olive NJ 07828
MDR Report Key6949858
Report Number3010079947-2017-00145
Device Sequence Number18959127
Product Code LKK
UDI-Device Identifier00810335020174
UDI-Public010081033502017411170516
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number12860
Device Catalogue Number12860
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/14/2017
Supplement Date Received by Manufacturer09/14/2017
Initial Report FDA Received Date10/13/2017
Supplement Report FDA Received Date12/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;